I forgot to add I took vistaril 25mg the day after taking the magnesium to calm me and to help if I was having an allergic reaction. I take vistaril sometimes for anxiety.
It's highly unlikely such a low dose taken one time would do anything -- magnesium is essential to human life, not something odd the body doesn't know how to deal with. It's possible, however, that the brand you took has some fillers and binders in the tablet or capsule that you are allergic to. That can happen, especially when you don't buy from the best sources. Drug store brands are particularly bad in putting harmful fillers, binders, and coloring agents in them. On the other hand, all those pharmaceutical products you're taking also have toxic fillers, binders, and coloring agents in them, too (the coloring agents are often the worst), but it is a possibility. A more likely possibility is that you are suffering withdrawal -- you go off and on meds so quickly and change so often I'm amazed you haven't felt like this before. So it could be stopping the resulti. It could be increasing the mirtazapine. It could be adding wellbutrin to what was already a significant stew. Folate is also something the body knows how to deal with when it's in food, but in supplement form it's always a synthetic form because you can't get natural folate into a supplement. All the ways we take it, whether it's folic acid, or methylated folate, is synthetic, not something akin to what's found in food. But it's a very safe supplement in all but the methylated forms as long as you don't overdo it -- overdoing it can cause you to have B6 and B12 problems, as they're in natural balance in the body and too much of one can reduce the amounts of the others. One other possible but not proven possibility is that, we know that taking antidepressants adversely affects magnesium absorption, but the why of it is not conclusive. You probably don't want to take your magnesium at the same time as you take your meds, as it's possible they will affect one another adversely, decreasing the effects of each other. The last possibility I can see is you took a form of magnesium, glycinate, or a form of folic acid your body didn't like. There are other forms. But the symptoms you're describing sound so much like what happens when we get side effects from starting meds or stopping them that to me, at least, given you only took the supplement once, that the med changes are probably to blame. Don't know for sure, though. But if it was the magnesium, stopping it would have solved the problem. Same with the folic acid. Not so easy with meds.